# SDR AALA2009041300002

- Difficulty date: April 13, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 63,366 hours, 33,363 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Access Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DEN - AFTER TAKEOFF WHEN RETRACTING LANDING GEAR EXCESSIVE NOISE AND VIBRATION IN NOSE GEAR AREA.  EMERGENCY DECLARED, RETURNED DEN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT NOSE GEAR ACCESS DOOR OPEN UPON RETURN.  INSPECTED NOSE GEAR, WHEEL WELL, AND DOORS FOR PROPER OPERATION NO FAULTS NOTED.  RELEASED ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
